# SDR ASOA20140414044

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 31,840 hours, 17,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND FAILED AND TRUST REVERSER DISAGREE AFTER TAKEOFF.  ADJUSTED NLG WOW SWITCH TARGET IAW AMM 32-63-05.  OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
